IJPAM: Volume 65, No. 4 (2010)

ON THE DELTA HEDGING RELATED TO
THE EIGENVALUES AND THE INTEREST
RATE OF THE BLACK-SCHOLES EQUATION

A. Kananthai$^1$, C. Bunpog$^2$
$^1$Department of Mathematics
Chiang Mai University
Chiang Mai, 50200, THAILAND
$^2$Center of Excellence in Mathematics
Faculty of Science at Mahidol University
272 Rama 6 Road, Phayathai Campus
Ratchathewi, Bangkok, 10400, THAILAND
e-mail: malamnka@science.cmu.ac.th


Abstract.In this article, we study the delta hedging which is another way of minimizing the risk of investment. We can relate the delta hedging to the eigenvalues and the interest rate of the Black-Scholes equation. We found that such delta hedging depending on the relationship between the eigenvalues and the interest rate. We also found that the asymptotic form of the delta hedging related to the price of stock. Moreover, the results of this paper may not be useful in the real world application. But at least this paper may create the new results in the mathematical area which applying in the Financial Mathematics.

Received: November 10, 2010

AMS Subject Classification: .

Key Words and Phrases: delta hedging, Black-Scholes equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 65
Issue: 4